# SDR COMA0560563

- Difficulty date: October 22, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 29,122 hours, 27,709 cycles
- Engine: Ge CF343A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT, BACK OF CABIN IS INOPERATIVE.  REPAIRED BROKEN WIRE AT LIGHT.
